# SDR CALA2015021293138

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 67,794 hours, 25,802 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EMER LIGHT BATTERY CAP TEST.  GRIPES BATTERY CAP AFT LT IAW A CHECK JC 4-2020 STEP 33.  REPLACED EPSU BATTERY 13W LT IAW MM 33-51-38-000-002-A & 33-51-38-400-002-A.  INSTALLED PN AD-3214-31.  CAP TESTED GOOD.
